# SDR SWAA2022012664973

- Difficulty date: July 5, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 45,166 hours, 29,155 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING I/B EDGE I/B AND ABOVE #1 TANK AFT BOOST PUMP SHELF SUPPORT BRACKET CRACKED. / REMOVED AND REPLACED UPPER SHELF SUPPORT BRACKET ON L/H WING I/B EDGE ABOVE #1 TANK AFT BOOST PUMP PER SRM 51-10-02 AND 51-40-02.
